# SDR CA060816001

- Difficulty date: August 15, 2006
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Boeing 767233
- Aircraft time: 70,695 hours
- Engine: Pwa JT9D7R4D
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Part time: 4,595 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) ENGINE INFLIGHT SHUTDOWN DO TO OIL PRESSURE AND QUANTITY LOSS, ENROUTE, DIVERTED, SUSPECT NR 4 BEARING. (TC NR 20060816001)
